# SDR 2005UALA01083

- Difficulty date: October 4, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 50,539 hours, 18,902 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Cut
- Location: Seat 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 THROUGH 24 EEL LIGHTS INOP. REPAIRED CUT IN STRIP. REPLACED STRIP AT SEAT 25.
